# SDR YENA2024050200691

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR 68 LH SIDE DOOR STOP FITTING 1 HOLE INBOARD LOW ER CRACK DIRECTION 10 OCLOCK; (RESOLVED ON W/O: 1292908 TASKCARD: NR-00020) REF AEROMNA NR @)@$-168988 WO 2024 45/1 PERFORMED PERMANENT REPAIR ON DOOR STOP FITTING 1 FR68 LH SIDE IAW A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B. AREA 1 AND AREA 3 MUST BE INSPECTED AT 60000FC/FH NOT RELEVANT FROM TIME OF ADL/REPAIR EMBODIMENT, SUBSEQUENT INSPECTION AT INTERVAL OF: TBD, INSPECTION METHOD: TBD IAW A320 SRI 53-41-12-205-010 TABLE 006.(THIS TASK CARD IS GENERATED FOR TRACKING PURPOSES AREA 1 AND AREA 3 FUR-A320-53-01267.
